MAUDE Adverse Event Report: INTEGER HOLDINGS CORPORATION OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

INTEGER HOLDINGS CORPORATION OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98US011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; there was no device performance issue reported, so no investigation is required.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Per the instructions for use (ifu), air embolism is listed as a potential adverse effect associated with use of the device.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Please be informed of the new odsiii complaints, details below.Event description: transient st elevation with bradycardia consistent with air embolism complained product: 98ds011; dp-18374 (no device return).Please note that there was no direct complaint related to the odsiii product; however, due to the occurrence of air embolism, the event's relationship to the product/procedure was assessed as possible.There was a causal relationship for this event (st elevation during the procedure).Additional medication / treatment given because of the occurrence of this adverse event.Procedural time was 171 min.Two attempts were performed for deploying of medical accessory.There were no signs of thrombosis.Country of event - germany, patient status / outcome - resolved (might need an update) & procedure being performed at the time the issue was identified as an atrial septal defect (asd) closure.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER HOLDINGS CORPORATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER HOLDINGS CORPORTATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key24314832
Report Number1035166-2026-00008
Device Sequence Number12181701
Product Code DYB
UDI-Device Identifier00885672010348
UDI-Public00885672010348
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number98US011
Device Catalogue Number98US011
Device Lot NumberDP-18374
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown